97
IRUS Total
Downloads
  Altmetric

Regularity properties of optimal controls for problems with time-varying state and control constraints

File Description SizeFormat 
publishedNLAnal_corrected.pdfAccepted version214.55 kBAdobe PDFView/Open
Title: Regularity properties of optimal controls for problems with time-varying state and control constraints
Authors: Shvartsman, IA
Vinter, RB
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 15-Jul-2006
Citation: NONLINEAR ANAL-THEOR Vol.( 65 ) No.( 2 ) pp 448 - 474
URI: http://hdl.handle.net/10044/1/4691
Publisher Link: http://dx.doi.org/10.1016/j.na.2005.07.041
DOI: 10.1016/j.na.2005.07.041
ISSN: 0362-546X
Start Page: 448
End Page: 474
Copyright Statement: © 2006 Elsevier B.V. This is the author's version of a work that was accepted for publication in Nonlinear Analysis: Theory, Methods & Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Nonlinear Analysis: Theory, Methods & Applications , volume 65, issue 2 (July 2006). doi:10.1016/j.na.2005.07.041
Volume: 65
Appears in Collections:Control and Power